Alert archive / Missouri / Flash Flood Warnings in 2015
Flash Flood Warning 34, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jun 21, 2015, 12:24 PM CDT for 4 counties in Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2015, 12:24 PM CDT (17:24 UTC)
- Expired
- Jun 21, 2015, 6:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carroll County, MO, Lafayette County, MO, Ray County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 63 km from the middle of the area, began a volume at 17:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 12:25 PM CDT | HEAVY RAIN 0 | 1 S Lexington, MO | 1.5 INCHES OF RAINFALL SO FAR. |
| Jun 21, 4:40 PM CDT | FLASH FLOOD | 1 Ne Richmond, MO | FLASH FLOODING ONGOING BETWEEN RICHMOND AND THE CROOKED RIVER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 256 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 5.4 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1785 J/kg
- Mixed-layer CIN
- -241 J/kg
- Mixed-layer LCL
- 1089 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
280
WGUS53 KEAX 211724
FFWEAX
MOC033-107-177-195-212330-
/O.NEW.KEAX.FF.W.0034.150621T1724Z-150621T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1224 PM CDT SUN JUN 21 2015
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI...
SOUTHEASTERN RAY COUNTY IN WEST CENTRAL MISSOURI...
SOUTHWESTERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI...
WESTERN SALINE COUNTY IN CENTRAL MISSOURI...
* UNTIL 630 PM CDT
* AT 1224 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. DOPPLER RADAR ESTIMATED RAINFALL RATES FROM 2 TO 3
INCHES PER HOUR WITH THIS LINE OF STORMS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HIGGINSVILLE...LEXINGTON...SWEET SPRINGS...ALMA...BLACKBURN...
CORDER...HARDIN...HENRIETTA...MALTA BEND...MAYVIEW...NORBORNE...
WAVERLY AND WELLINGTON.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 58 AND 66.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 3926 9328 3896 9342 3908 9410 3925 9410
3922 9399 3938 9395
$$
MJ1 follow-up statement
440
WGUS73 KEAX 212232
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
532 PM CDT SUN JUN 21 2015
MOC033-107-177-195-212247-
/O.CAN.KEAX.FF.W.0034.000000T0000Z-150621T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL MO-LAFAYETTE MO-RAY MO-SALINE MO-
532 PM CDT SUN JUN 21 2015
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR WESTERN SALINE...
SOUTHEASTERN RAY...NORTHERN LAFAYETTE AND SOUTHWESTERN CARROLL
COUNTIES IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA.
FLOODING CONTINUES IN SEVERAL AREAS... AND THE FLASH FLOOD WARNING
HAS BEEN REPLACED WITH AN AREAL FLOOD WARNING UNTIL 930 PM CDT. IF
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 3926 9328 3896 9342 3908 9410 3925 9410
3922 9399 3938 9395
$$
LAFLINWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 6:23 AM CDT, 6 hours 1 minute earlier.
Area forecast discussion, Jun 21, 6:23 AM CDT, 6 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 623 AM CDT Sun Jun 21 2015 .DISCUSSION... Issued at 359 AM CDT SUN JUN 21 2015 Sct shwrs/storms ongoing across north-central Missouri this morning as warm air advection on the heels of a veering low-level jet interacts with a stalled frontal boundary. Within the past few hours...radar trends have shown gradual weakening as convergence into the boundary has faltered to some degree. In any event...current activity may last another few hours before drier conditions temporary move into the area towards sunrise. Meanwhile to our northwest...IR satellite showing notable cooling across southern South Dakota/northern Nebraska this morning as another MCS is developing in northwest flow aloft. Quick look at the various high-res models suggests convection will continue to move southeast through the morning...before possibly moving into our area by early afternoon. If this were not enough...a secondary round of storms will be possible later this afternoon as the lingering front begins to slowly retreat northward with time. With either round...strong wind fields aloft combined with moderate levels of instability will support isolated severe storms with strong winds and large hail remaining the main concerns once again. Latest SPC Day 1 outlook places a good majority of the region in Slgt Risk and NAM/GFS bulk shear and instability forecasts certainly support the outlooked area. Temp forecast is defiantly a tricky one for today as previously mentioned frontal boundary is forecast to lift north towards the IA state line by tonight. Meanwhile...early morning convection likely reinforced this boundary to some degree and any developing convection later on may also prevent much northward movement. For now...have played current high temp forecast on the conservative side with mid/upper 80s expected across north-central MO...with low 90s likely from the Missouri Rvr south. Current fcst calls for sub advisory heat indices...however warm and muggy conditions will definitely be in place across the Metro region this afternoon. Frontal boundary expected to lift north of the area early Monday morning with any overnight convection likely coming to an end towards daybreak at the latest. This will set the stage for what appears to be another very hot day as 850 thermal ridging overspreads the area. Surprisingly...latest MOS numbers have come down a few degrees cooler than in previous runs...but cannot see any real reason to believe low to mid 90s won/t be possible by Monday afternoon. In any event...downslope flow combined with deep layers mixing should support heat indices again meeting criteria across the KC Metro. Have elected to hold off on an advisory right now based on limited model support...however if signals (thermal ridging/downslope winds) remain in place with 12z model runs...dayshift could easily go with one this afternoon. By Tuesday...models suggest cold front will once again sag south across the region as a shortwave trough moves through the upper Miss Rvr Vly and sfc high pressure builds south across the Northern Plains. The end result will be cooler temps by midweek as frontal boundary stalls across the fcst region. As was mentioned yesterday...signals for an extended wet period continue to present themselves this morning as ample amounts of low-level moisture move north thanks to a wide open Gulf of Mexico. This combined with the migration of several shortwave disturbances embedded in northwest flow aloft will set the stage for repeated rounds of shwrs/storms. Will have to watch this closely based on possible heavy rain concerns and already elevated water levels on area rivers and streams. Towards the end of the week/early weekend...stalled front expected to finally move through the area as strong high pressure builds south from the Northern Plains. This should lead to slightly below normal temperatures heading into next weekend. && .AVIATION...(For the 12Z TAFS through 12Z Monday Morning) Issued at 623 AM CDT SUN JUN 21 2015 Mainly VFR conditions expected through the fcst cycle. Will have to watch MCS activity now in place over central Nebraska...as high-res models show activity skirting northern terminals later this morning. Otherwise...isolated shwrs/storms expected to develop this afternoon along a lingering frontal boundary. Will maintain VCTS mention at all terminals with the exception of IXD. Activity should begin to dissipate early this evening as boundary begins lifting northward with time. Winds will generally remain from the south between 8-12 kts through the period. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && DISCUSSION...32 AVIATION...32
Hazardous weather outlook, Jun 21, 4:52 AM CDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 452 AM CDT SUN JUN 21 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-221000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 452 AM CDT SUN JUN 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT SEVERE STORMS WILL BE POSSIBLE FROM LATE THIS AFTERNOON THROUGH THIS EVENING. THE BEST CHANCE FOR SEVERE STORMS WILL BE ALONG AND NORTH OF A SEDALIA TO ST. JOSEPH LINE ALTHOUGH, ISOLATED SEVERE STORMS WILL STILL BE POSSIBLE SOUTH OF THAT LINE. THE MAIN THREATS WOULD BE FOR LARGE HAIL AND DAMAGING WINDS. STORMS WILL BEGIN TO WEAKEN AND DIMINISH AFTER SUNSET. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HOT AND HUMID CONDITIONS WILL RETURN ON MONDAY WITH HIGHS IN THE LOW TO MID 90S AND HEAT INDEX VALUES IN THE 100 TO 105 DEGREE RANGE. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, Jun 21, 11:41 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1141 AM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM HAIL 3 SW KEARNEY 39.34N 94.40W
06/21/2015 M1.00 INCH CLAY MO TRAINED SPOTTER
1125 AM HEAVY RAIN KEARNEY 39.37N 94.36W
06/21/2015 M1.40 INCH CLAY MO TRAINED SPOTTER
HAD 1.4 INCHES OF RAINFALL IN 30 MINUTES.
&&
CUTTERSpecial weather statement, Jun 21, 11:47 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1147 AM CDT SUN JUN 21 2015
MOZ029>031-037-038-211730-
CARROLL MO-CLAY MO-JACKSON MO-LAFAYETTE MO-RAY MO-
1147 AM CDT SUN JUN 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RAY...NORTHERN
LAFAYETTE...NORTHEASTERN JACKSON...SOUTHERN CLAY AND SOUTHWESTERN
CARROLL COUNTIES UNTIL 1230 PM CDT...
AT 1146 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
HARDIN TO HARDIN TO SIBLEY TO LIBERTY...AND MOVING SOUTHEAST AT 30
MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
LEXINGTON...BUCKNER...HARDIN...SIBLEY...HENRIETTA...WELLINGTON...
NORBORNE...LEVASY...FLEMING...CAMDEN...NAPOLEON AND DOVER.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3925 9355 3914 9358 3904 9389 3909 9411
3926 9453 3922 9425 3933 9395 3944 9391
TIME...MOT...LOC 1647Z 299DEG 25KT 3935 9387 3929 9384
3917 9415 3924 9441
MJLocal storm report, Jun 21, 11:53 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1153 AM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM FLASH FLOOD 5 W KEARNEY 39.37N 94.46W
06/21/2015 CLAY MO 911 CALL CENTER
WATER FLOWING OVER ROAD AT THE INTERSECTION OF HWY 92 AND
FRANCIS ROAD.
&&
PMURRAYLocal storm report, Jun 21, 11:58 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1158 AM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM FLASH FLOOD 2 NW KEARNEY 39.39N 94.39W
06/21/2015 CLAY MO 911 CALL CENTER
WATER OVER THE ROAD AT 162ND AND NATION ROAD. EXACT
LOCATION ESTIMATED.
&&
PMURRAYLocal storm report, Jun 21, 12:15 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1215 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND DMG RICHMOND 39.28N 93.97W
06/21/2015 RAY MO 911 CALL CENTER
POWER LINES BLOWN DOWN IN THE CITY OF RICHMOND. TIME
ESTIMATED FROM RADAR.
&&
PMURRAYLocal storm report, Jun 21, 12:16 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1216 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM TSTM WND DMG 2 S HENRIETTA 39.21N 93.94W
06/21/2015 RAY MO 911 CALL CENTER
TREES UPROOTED NEAR HENRIETTA. TIME AND LOCATION
ESTIMATED FROM RADAR.
&&
PMURRAYThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:23 PM CDT | Severe Thunderstorm Warning | EAX | Mercer, Putnam | 22 min |
| Jun 20, 7:41 PM CDT | Severe Thunderstorm Warning | EAX | Schuyler | 34 min |
| Jun 20, 7:45 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Schuyler | 30 min |
| Jun 20, 8:11 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Sullivan | 49 min |
| Jun 20, 8:15 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Schuyler | 18 min |
| Jun 20, 8:30 PM CDT | Special Weather Statement | EAX | Schuyler | 45 min |
| Jun 20, 8:42 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Schuyler | 48 min |
| Jun 20, 8:52 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Sullivan | 38 min |
| Jun 20, 9:09 PM CDT | Areal Flood Advisory | EAX | Adair, Putnam, Schuyler, Sullivan | 12 hr |
| Jun 20, 9:28 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon, Sullivan | 47 min |
| Jun 20, 9:56 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Macon | 49 min |
| Jun 20, 10:10 PM CDT | Special Weather Statement | EAX | Adair | 35 min |
| Jun 20, 10:45 PM CDT | Special Weather Statement | EAX | Macon | 30 min |
| Jun 20, 10:58 PM CDT | Special Weather Statement | EAX | Adair | 32 min |
| Jun 20, 11:15 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon | 30 min |
| Jun 20, 11:43 PM CDT | Special Weather Statement | EAX | Macon | 32 min |
| Jun 21, 12:03 AM CDT | Areal Flood Advisory | EAX | Adair, Sullivan | 6 hr |
| Jun 21, 9:18 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Ray | 42 min |
| Jun 21, 9:29 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Saline | 46 min |
| Jun 21, 9:33 AM CDT | Special Weather Statement | EAX | Clay | 42 min |
| Jun 21, 9:36 AM CDT | River Flood Warning | EAX | Chariton, Macon | 46 hr |
| Jun 21, 9:42 AM CDT | Areal Flood Advisory | EAX | Carroll, Chariton, Clay, Lafayette, Ray, Saline | 4 hr |
| Jun 21, 9:58 AM CDT | River Flood Warning | EAX | Cooper, Howard | 10 days |
| Jun 21, 10:12 AM CDT | Special Weather Statement | EAX | Lafayette | 33 min |
| Jun 21, 10:19 AM CDT | Special Weather Statement | EAX | Howard | 41 min |
| Jun 21, 10:25 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 62 hr |
| Jun 21, 10:27 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Saline | 63 min |
| Jun 21, 11:03 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Ray | 42 min |
| Jun 21, 11:29 AM CDT | Flash Flood Warning | EAX | Clay, Clinton, Ray | 6 hr |
| Jun 21, 11:47 AM CDT | Special Weather Statement | EAX | Lafayette, Ray | 43 min |
| Jun 21, 12:12 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette, Ray, Saline | 48 min |
| Jun 21, 12:40 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clay, Clinton, Platte | 50 min |
| Jun 21, 12:45 PM CDT | River Flood Warning | EAX | Clay, Ray | 30 hr |
| Jun 21, 1:01 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte, Ray | 44 min |
| Jun 21, 1:10 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette, Ray | 50 min |
| Jun 21, 1:26 PM CDT | Special Weather Statement | EAX | Clay | 34 min |
| Jun 21, 1:32 PM CDT | Special Weather Statement | EAX | Caldwell, Carroll | 43 min |
| Jun 21, 1:49 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Lafayette, Ray | 41 min |
| Jun 21, 2:05 PM CDT | Special Weather Statement | EAX | Andrew | 25 min |
| Jun 21, 2:08 PM CDT | Special Weather Statement | EAX | Carroll | 37 min |
| Jun 21, 2:25 PM CDT | Special Weather Statement | EAX | Holt | 35 min |
| Jun 21, 2:31 PM CDT | Special Weather Statement | EAX | Buchanan | 29 min |
| Jun 21, 2:35 PM CDT | Special Weather Statement | EAX | Saline | 25 min |
| Jun 21, 2:38 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clinton, DeKalb | 37 min |
| Jun 21, 2:59 PM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 9 days |
| Jun 21, 3:01 PM CDT | River Flood Warning | EAX | Ray | 7 days |
| Jun 21, 3:11 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton, Ray | 49 min |
| Jun 21, 3:26 PM CDT | Flash Flood Warning | EAX | Clinton | 3 hr |
| Jun 21, 3:32 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Ray | 28 min |
| Jun 21, 3:34 PM CDT | Flash Flood Warning | EAX | Carroll, Ray | 4 hr |
| Jun 21, 3:58 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Ray | 14 min |
| Jun 21, 4:28 PM CDT | Heat Advisory | EAX | Andrew, Buchanan, Caldwell, Carroll, Cass, Clay and 15 more | 27 hr |
| Jun 21, 4:31 PM CDT | Special Weather Statement | EAX | Gentry | 44 min |
| Jun 21, 4:38 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb, Gentry, Harrison | 37 min |
| Jun 21, 4:51 PM CDT | Special Weather Statement | EAX | Gentry | 24 min |
| Jun 21, 5:13 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Livingston | 20 min |
| Jun 21, 5:28 PM CDT | Areal Flood Warning | EAX | Carroll, Clay, Clinton, Ray | 4 hr |
| Jun 21, 5:28 PM CDT | Special Weather Statement | EAX | Harrison | 32 min |
| Jun 21, 5:35 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Mercer | 20 min |
| Jun 21, 5:50 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison | 21 min |
| Jun 21, 5:53 PM CDT | Special Weather Statement | EAX | Harrison | 37 min |
| Jun 21, 6:09 PM CDT | Severe Thunderstorm Warning | EAX | Harrison, Mercer | 51 min |
| Jun 21, 6:14 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Gentry, Harrison | 31 min |
| Jun 21, 6:57 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Harrison, Mercer | 35 min |
Nearby
Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.